MathSciNet Relay Station
MathSciNet bibliographic data
MR1028536 60H10 (58G32 60J60)
Taniguchi, Setsuo Stochastic flows of diffeomorphisms on an open set in ${\bf R}^n$. Stochastics Stochastics Rep. 28 (1989), no. 4, 301–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement